Dynamics of Partial Differential Equations

Volume 11 (2014)

Number 4

Global attractors for the plate equation with nonlocal nonlinearity in unbounded domains

Pages: 361 – 379

DOI: http://dx.doi.org/10.4310/DPDE.2014.v11.n4.a4

Authors

Zehra Arat (Department of Mathematics, Faculty of Science, Hacettepe University, Beytepe, Ankara, Turkey)

Azer Khanmamedov (Department of Mathematics, Faculty of Science, Hacettepe University, Beytepe, Ankara, Turkey)

Sema Simsek (Department of Mathematics, Faculty of Science, Hacettepe University, Beytepe, Ankara, Turkey)

Abstract

We consider the initial value problem for the semilinear plate equation with nonlocal nonlinearity. We prove the existence of global attractor and then establish the regularity and finite dimensionality of this attractor.

Keywords

plate equation, global attractor

2010 Mathematics Subject Classification

35B41, 35G20, 37L30, 74K20

Full Text (PDF format)